# SDR HNAA2012100300996

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT ANGLE BRACKET JUST BELOW FLOOR AT STA X600 FRONT OF UPPER BAG BAY FLOOR.  CORROSION WAS REMOVED, APPLIED ALODINE AND PRIMER TO ANGLE BRACKET AT STA X600.
